# SDR IPXA2015060990024

- Difficulty date: June 7, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7098501
- Condition: Corroded
- Location: Bs 1741-1781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 46R CORRODED STA 1741-1781.  REPAIRED THE LONGERON SECTION  IAW EA 011-5310-01-A5828, REV IR AND EO MD11-5310-57653-A.
